# SDR AALA202406044921

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 28,765 hours, 13,762 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Aft Lt Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT CABIN SERVICE DOOR ACCUMULATOR PRESSURE IS LOW. SERVICED AFT LEFT DOOR ACCUMULATOR IAW AMM 52-10-00.
